The eigenvalue distribution of oscillatory and strictly sign-regular matrices

Research output: Contribution to journalArticle



Publication details

JournalLinear Algebra and its applications
DatePublished - Oct 1996
Number of pages5
Pages (from-to)17-21
Original languageEnglish


For an oscillatory matrix A (that is, a totally positive matrix one of whose powers is strictly totally positive), we give an exact formula for the ratio of two successive eigenvalues of A, similar to the classical formula for the spectral radius, r(A) = lim(j-->infinity) \\A(j)\\(1/j). Related formulae are derived for strictly sign-regular matrices.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations